# SDR C2XA07RI017

- Difficulty date: April 15, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N15983
- Make and model: Emb EMB-145LR
- Aircraft serial: 145239
- Aircraft time: 16,830 hours, 12,770 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Flex Duct
- Part number: BTW126814334
- Condition: Damaged
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 2987 - EWR - FLIGHT ATTENDANT REPORTED SMOKE IN THE CABIN COMING FROM FLOOR VENT BETWEEN ROWS 9-11.  EWR MX FOUND NR 1 PACK DUCT TO BE OFF RECIRCULATE FAN AND TO BE DAMAGED.  MX REMOVED AND REPLACED DUCT IAW EMB 145 MM 21-20-04.  MX PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
